# SDR DALA2017061504766

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 94,643 hours, 43,742 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1743
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ERA 558934-14,  FOUND THE SHEAR TIE CRACKED AT BS 1743.85, STRINGERS 27R - 29R. REMOVED AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02, AND DWG 148N1101.
